# SDR SWAA2019103038369

- Difficulty date: October 24, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 47,431 hours, 28,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR VIEWER INTERCOSTAL CORRODED BETWEEN BS. 259 TO BS. 270, BL 0. / R&R INTERCOSTAL PER SRM.
